Ask a doctor

What Should I Do to Get Rid of Black Marks and Blackheads and Pigmentation Marks on Face Due to Acne?

what should i do to get rid of black marks and blackheads and pigmentation marks on face due to acne? wen i am alredy on treatment wid accutane...is there any creams i shud nt apply this tyme..any natural method

Doctor Answers (2)

Accutane and black marks

+2

Since you are on Accutane, you must be very gentle with your skin.  Use a mild wash and a moisturizer such as CeraVe lotion.  You should avoid the sun since you may sunburn more easily and the dark marks can become darker.  Accutane will help your blackheads.  Once you have finished your Accutane, your dermatologist can recommend possible treatments for the pigmentation.

Toronto Dermatologist
5.0 out of 5 stars 14 reviews

Acne while on Accutane

+1

To get rid of black heads while you are on Accutane, you should visit your dermatologist regularly and have blackheads extracted with a special tool.  You should avoid using any topicals at this time as your skin is extra sensitive.  To help with dark pigmentation, you should always wear a sun screen during the day with an SPF 30 or higher; this will help prevent the dark spots from getting darker while you are on Accutane.  Use a gentle cleanser like cetaphil and good moisturizer at night before bedtime. 

New York Dermatologist
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.